American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Denis R. Hirschfeldt, Richard A. Shore and Theodore A. Slaman. The atomic model theorem and type omitting. Trans. Amer. Math. Soc. 361 (2009) 5805-5837. MR 2529915.
Abstract, references, and article information
View Article: PDF

[2] Greg Hjorth. The Furstenberg lemma characterizes amenability. Proc. Amer. Math. Soc. 134 (2006) 3061-3069. MR 2231633.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Howard Becker. Polish group actions: Dichotomies and generalized elementary embeddings . J. Amer. Math. Soc. 11 (1998) 397-449. MR 1478843.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Gregory L. Cherlin. The classification of countable homogeneous directed graphs and countable homogeneous $n$-tournaments. Memoirs of the AMS 131 (1998) MR 1434988.
Book volume table of contents

[5] Ludomir Newelski. On the prime model property. Proc. Amer. Math. Soc. 124 (1996) 2519-2525. MR 1322936.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Paolo De Lucia and Pedro Morales. Noncommutative decomposition theorems in Riesz spaces . Proc. Amer. Math. Soc. 120 (1994) 193-202. MR 1203982.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Ramez L. Sami. Polish group actions and the Vaught conjecture . Trans. Amer. Math. Soc. 341 (1994) 335-353. MR 1022169.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Anand Pillay. Countable models of stable theories . Proc. Amer. Math. Soc. 89 (1983) 666-672. MR 718994.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Charles Steinhorn. A new omitting types theorem . Proc. Amer. Math. Soc. 89 (1983) 480-486. MR 715871.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] C. J. Ash and T. S. Millar. Persistently finite, persistently arithmetic theories . Proc. Amer. Math. Soc. 89 (1983) 487-492. MR 715872.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Kenneth Schilling and Robert Vaught. Borel games and the Baire property . Trans. Amer. Math. Soc. 279 (1983) 411-428. MR 704624.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] James H. Schmerl. $\aleph \sb{0}$-categorical distributive lattices of finite breadth . Proc. Amer. Math. Soc. 87 (1983) 707-713. MR 687647.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Anand Pillay. Weakly homogeneous models . Proc. Amer. Math. Soc. 86 (1982) 126-132. MR 663881.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] T. S. Millar. Type structure complexity and decidability . Trans. Amer. Math. Soc. 271 (1982) 73-81. MR 648078.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Daniel Lascar. Les mod\`eles d\'enombrables d'une th\'eorie ayant des fonctions de Skolem . Trans. Amer. Math. Soc. 268 (1981) 345-366. MR 632533.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] James H. Schmerl. Arborescent structures. II. Interpretability in the theory of trees . Trans. Amer. Math. Soc. 266 (1981) 629-643. MR 617556.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] A. Pillay. Instability and theories with few models . Proc. Amer. Math. Soc. 80 (1980) 461-468. MR 581006.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Douglas E. Miller. The invariant $\Pi \sp{0}\sb{\alpha }$ separation principle . Trans. Amer. Math. Soc. 242 (1978) 185-204. MR 496802.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1